# SDR PCS2002F00004

- Difficulty date: December 28, 2001
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED DURING CLIMB OUT, FIRE INDICATION IN AFT CARGO ILLUMINATED.  CREW NOTED THE INDICATION OCCURRED AFTER SELECTING ON THE WING ANTI-ICING.  AIRCRAFT RETURNED BACK WITHOUT FURTHER INCIDENT.  MAINTENANCE CLEANED AFT CARGO COMPARTMENT PNEUMATIC DUCTS AND DETECTION LOOPS EXTERNALLY OF DINATROL RESIDUE.  PERFORMED ENGINE RUNS AT BLAST FENCE AND CHECKED SYSTEM IAW MM.  OPS CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
